# SDR DALA2024030803160

- Difficulty date: March 8, 2024
- Submitted: March 8, 2024
- Operation: Air carrier
- Aircraft: N196DN
- Make and model: Boeing 767332
- Aircraft serial: 28453
- Aircraft time: 112,555 hours, 16,598 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 196 48F EMERGENCY FLOOR LIGHTING DAMAGED OR INOPERATIVE. CORRECTIVE ACTION: SECURED 48F FLOOR PROX EMERGENCY LIGHT ASSY AND CHKED NML PER B767 AMM 33-51 (5292705)
